# SDR AALA20100324DFW04

- Difficulty date: March 23, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N616AA
- Make and model: Boeing 757223
- Aircraft serial: 24524
- Aircraft time: 62,874 hours, 22,090 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULLNOSE EMERGENCY LIGHT AT SEAT 2EF MISSING LENS.  REPLACED LENS AT SEAT 2EF FOR BULLNOSE EMERGENCY LIGHT.  OPS CHECKED NORMAL.
